# SDR YENA2024011700060

- Difficulty date: January 15, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N2156J
- Make and model: Airbus A321-271N
- Aircraft serial: 11342
- Aircraft time: 1,974 hours, 354 cycles
- Engine: Iae PW1133GAJM
- Engine time: 1,974 hours, 354 cycles
- System (JASC): 7410 · Ignition Power Supply
- Part: Exciter
- Part number: 10209012
- Part serial: LGGUAL6821
- Condition: Failed
- Location: Engine-2
- Part time: 8,492 hours, 2,503 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1124, LAX-JFK. (ETOPS) 'ENG 2 IGN A FAULT; FOUND IGNITOR LEADS A  AND B IN SWAPPED POSITION AT THE IGNITOR PLUG. RE-SWAPPED HARNESS TO CORRECT ORIENTATION  REF AMM 74-21-61. CHANGED IGNITOR B PLUG DUE TO FINDING LEAD SWAPPED AMM 74-21-01 OPS CHECK FAIL. IGNITION A STILL FAULTING IGNITOR B OPS CHECK OKAY. REF LP 3928675-2 (REMOVED AND REPLACED EXCITER BOX IAW AMM 74-11-01. OPS CHECK FAIL IGN A STILL FAULTING IGNITION B OKAY. REF LP 3928676-1 (REF LOG PAGE 3928679, ITEM 1 (FOUND HARNESS FIN 4104VC-A LOOSE. RESECURED HARNESS PER AMM 71-50-00 IGNITION BITE TEST OK AT THIS TIME.) IGN A FAULT WAS RECTIFIED)).'
